Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hypotension??? -- Re: lightheadedness/dizziness

Posted by DJ on August 11, 1999, at 20:51:08

In reply to Re: lightheadedness/dizziness, posted by Racer on August 6, 1999, at 11:47:55

What exactly is hypotension???
> Lightheadedness and dizziness can also be signs of hypotension, so make sure your blood pressure is OK, and steer clear of drugs that list hypotension as a common side effect.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DJ thread:9678